# SDR DALA2025092607013

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 52,816 hours, 26,572 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057744
- Part serial: 608
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 63,488 hours, 27,098 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF AMDS 2040-0191-4R STEP 7 ROTARY SNNUBER PIN EXTENSION DIMENSION OUT OF L MITS AT R4 DOOR.  ROTARY SNNUBER AT R4 DOOR WAS REMOVED PER B757-200 AMM 52-11 AND ROTARY SNUBBER AT R4 DOOR WAS INSTALLED PER B 757-200 AMM 52-11. (1217897)
